# SDR DALA2018101606110

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 51,837 hours, 6,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK AT MID CABIN FR 37-37.1, Y2462 FOUND CORRODED. REPLACED SEAT TRACK FOR SRM 51-42-11 AND DRAWING F53278800008 AND F53328090001.
